http://dx.doi.org/10.1016/j.laa.2013.04.034">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

A note on the upper bounds for the Laplacian spectral radius of graphs

Language

English

Abstract

Let G be a simple graph with n vertices, m edges. If each edge of G belongs to t triangles (t≥1), then we present a new upper bound for the Laplacian spectral radius of G which improves some known upper bounds. © 2013 Elsevier Inc. All rights reserved.

Keywords

Eigenvector, Graph, Laplacian spectral radius, Upper bound

Publication Date

2013

Source Publication Title

Linear Algebra and its Applications

Volume

439

Issue

6

Start Page

1657

End Page

1661

Publisher

Elsevier

ISSN (print)

00243795

This document is currently not available here.

Share

COinS